# SDR UPS97822336

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5645332107
- Condition: Corroded
- Location: Bs 800-900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  STA 880-900 RBL 59-65 FINGER DOUBLER HAS HEAVY CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW DWG 5645332, SRM'S 53-7-1 FIG 10, 51-1-21, 51-1-11.
